# SDR CALA2024041601097

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 44,589 hours, 5,570 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010914H01
- Part serial: 578626DOX4
- Condition: Odor
- Location: Fwd Galley
- Part time: 44,590 hours, 5,571 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

STRONG ELEC SMELL ON DEP RAN QRC.IFE+BOTH RECIRCS OFF.RTF CONDITIONAL INSPECTION SMOKE OR FUMES IN CABIN PER AMM 05-51-99 TO BE ACCOMPLISHED. EVALUATION OF POTENTIAL CAUSES: EXISTING FAULTS IN CHAPTER 21 SHOWED 2 LATCHED MESSAGES. 21-71121 AND 21-72422. BOTH CLEARED WIHT SPECIFIED GROUND TESTS. UNLOCKED FOR UPDATES LOCKING UNLOCK FOR UPDATE ROTABLE PARTS CHANGE UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1301276 SN OFF 2604 PERFORMED ALL TESTS IB FIM B787-A-21-20-F5-72A-421A-A COMMON TO ODOR DESCRIBED BY CREW. NO FINDINGS. ALSO PERFORMED SYSTEM TESTS OF GALLEY AREA DUCT HEATERS, ZONAL DUCT HEATERS,FLIGHT CREW REST AREA HEATER AND FWD CARGO HEAT WITH NO FINDINGS. INSPECTED FWD ZONAL DUCT HEATER. NOTHING FOUND BAD. REMOVED AND REPLACED AS PRECAUTION. REF AMM 21-45-02 FOUND LOTS OF DEBRIS IN INLET AT COILS AS LIKELY OF ELECTRIC "BURNING" SMELL AT FWD FLT ATT LOCATION(SEE PHOTO) LEAK CHECKS GOOD AND CMCF COMPONENT TESTS GOOD
